# SDR A6WA200640338

- Difficulty date: August 27, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY NOTICEABLE RUMBLE AND VIBRATION COMING FROM NOSE AREA DURING CLIMB-OUT.  ALTITUDE 12,000 TO 13,000 FT ASL, GEAR UP.  LASTED APPROXIMATELY 30 SECONDS THEN DISAPPEARED.  VIBRATION FELT THROUGH FLOOR AREA IN COCKPIT.  FOUND BELLY FAIRING LOOSE.  RESEALED IAW AMM 52-82-01, REF LOG PAGE 152396/4 FOR SEALING.  ALSO REF 152397/2 AND 3 FOR RESIDUE REMOVAL AND ENGINE RUN.  (M)
